• Whatnext's Avatar

    Whatnext shared an experience

    Decision Point (Metastic Melanoma - stopping medication): Hi to all! My father has been receiving Zelboraf for approximately 9 months now. Initially he started on a 4/4 per day dosage. It proved to be too much for him to handle so he was cut back to 2/2 per day. He has cancer on his liver, stomach, lymph nodes and next to his Aorta. Initially he saw a shrinkage when starting Zelboraf but as stated at many internet sights, at around the 6 month period it started growing again. They moved him up to 4/4 per day again but, true to form, it has once again proven to be too much.

    He has since cut it back himself to 2/2 a day again and is in a lot of pain (joint, foot, body) and is considering quoting all together as he says he is just existing and not living. He sleeps a lot but can't for a normal 8 hour night. It's a couple hours here, up for an hour, then sleep for another couple hours. He has lost weight (down to 100 lbs) and says nothing tastes good.

    My question is, if he decides to quit and it is inoperable, what should I expect? How fast will it progress? He is already weak and rarely leaves his house. Any help would be much appreciated. Thank you in advance for taking the time to respond.

    1 Comment
    • GregP_WN's Avatar

      Hi Whatnext, (hey, good name!) your the first person in over two years that has used our own name!

      You posted this question in your experiences section, where it's kind of like your diary. Not many will see the question hear. Please re post by clicking the questions tab and posting it there. Everyone on the site will see it there and be able to help you.

      Thanks for joining us and posting.

      almost 4 years ago
  • Whatnext's Avatar

    Whatnext started following

    User: GregP_WN